M. Senthilkumaran

Assistant Professor

  • Name:

    Senthilkumaran

  • Qualification:

    M.Sc., M.Phil., Ph.D.

  • Email:

    mskumaran23@yahoo.co.in

  • Date of Join: 2007-06-14

Publications

  • B. Mayil Vaganan, M. Senthilkumaran and T. Shanmuga Priya, A Generalized Cole-Hopf Transformation for a Two-Dimensional Burgers Equation with a Variable Coefficient, Indian Journal of Pure and Applied Mathematics, 43(6): , December 2012.
  • M. Jegatheesan, M. Senthilkumaran and M. Eyini, Enhanced Production of Laccase Enzyme by the White-Rot Mushroom Fungus Pleurotus Florida Using Response Surface Methodology, International Journal of Current Research, Vol. 4, Issue, 10, pp.025-031October, 2012.
  • M. Senthilkumaran, D. Pandiaraja and B. Mayil Vaganan, Exact and explicit solutions of Euler-Painlev? equations through generalized Cole-Hopf transformations, Applied Mathematics and Computation, 217(7): 3412-3416(2010).
  • B. Mayil Vaganan and M. Senthilkumaran, Exact Linearization and Invariant Solutions of a Generalized Burgers equation with Variable Viscosity, International Journal of Applied Mathematics and Statistics, Vol. 14, Number M09, (2009).
  • M. Senthilkumaran, D. Pandiaraja and B. Mayil Vaganan, New exact explicit solutions of the generalized KdV equations, Applied Mathematics and Computation, 202(2): 693-699 (2008).
  • B. Mayil Vaganan and M. Senthilkumaran, Kummer function solutions of damped Burgers equations with time-dependent viscosity by exact linearization, Nonlinear Analysis: Real World Applications, Vol. 9 issue5, 2222-2233(2008).
  • B. Mayil Vaganan and M. Senthilkumaran, Invariant Solutions of the Generalized Bugers Equation with Variable Viscosity, Proceedings of UGC-DSA National Conference: Nonlinear Waves And Diffusion, 19 ? 29 (2006).
  • B. Mayil Vaganan and M. Senthilkumaran, Exact Linearization and Invariant Solutions of the Generalized Burgers Equation with Linear Damping and Variable Viscosity, Studies in Applied Mathematics, Vol. 117, issue 2, 95-108, (2006).
  • B. Mayil Vaganan and M. Senthilkumaran, Similarity solutions of the Burgers equation with linear damping, Applied Mathematics Letters, 17(10): 1191-1196 (2004).
  • B. Mayil Vaganan and M. Senthilkumaran, Direct Similarity Solutions of the Burgers equation with Variable Viscosity, Indian Journal of Pure and Applied Mathematics, 34(11): 1645-1669, (2003).

  • Conference/Workshop Attended

  • National Seminar on Application of Mathematics conducted in 2001 by School of Mathematics, M. K. University, Madurai.
  • National Conference on Non-linear Waves and Diffusion from 12-11-2003 to 13-11-2003 conducted by School of Mathematics, M. K. University, Madurai.
  • National Workshop on Modeling & Simulation in Life Sciences, Materials and Technology from 7-12-2004 to 8-12-2004 conducted by Department of Mathematics, Indian Institute of Technology ? Madras, Chennai.

  • Lectures

  • Delivered a invited talk on ?Exact Linearization and Kummer Function Solutions of Generalized Burgers Equations? at Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai on March 10, 2006.

    • Working History

    • Lecturer

      7 years

      Bharath Niketan Engineering College, Aundipatty

    • Senior Lecturer

      1 year 11 months

      KLN College of Engineering, Pottapalayam, Sivagangai district

    Ph.D Guidelines




    Scholar name Research area Status Year
    Mrs. C. Gunasundari Delay differential equations Awarded 2018
    Mr. G. Aruljoseph Delay differential equations Awarded 2018
    Mr. S. Karthigai Selvam Partial differential equations Submitted 2019
    Mss. K. Ponmari Stochastic differential equations Pursuing N.A.

    Sponserd Research




    Title Agency Responsibility Status

    Membership




    Society Detail Period